# SDR DL757951680

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION WAS FOUND ON FLOORBEAM BL0 TO RT FUSELAGE SKIN STA 324.  REMOVED CORR AND CK LIMITS PER SRM 53-10-8 FIG 101.  DRILLED REPAIR SPLICE ANGLES PER SRM 53-10-8 AND INSTALLED PER SAME.
